# SDR ALGA104871

- Difficulty date: July 17, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N6386Z
- Make and model: Bell 407
- Aircraft serial: 53381
- Aircraft time: 8,402 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Pitch Link
- Part number: 406310405101
- Part serial: RXFS9259
- Condition: Binding
- Location: Main Rotor
- Part time: 568 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BINDING, RATCHETY, AND AXIAL PLAY BEYOND MAX/REPLACED WITH NEW BY FIELD MAINTENANCE
